Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

HIV positive, low BP, normal cholesterol, not able to sweat, intermittent pain to the left of heart. Reason?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 362 Questions
Question
Hi, I am HIV positive for 22 years. I now have low blood pressure (90/60) and cholosteral values are now low (near perfect). Currently I am also not able to sweat (the temp here is near 100). For the last couple of days I have had intermittent pain to the left of my heart. Is any of this related?
Posted Wed, 18 Apr 2012 in General Health
 
 
Answered by Dr. Kiran Kumar 10 hours later
Hi,

Thanks for posting your query.

You have mentioned that your are HIV positive for the last 22 years.

Following are your issues:

Blood Pressure - 90/60 mm of Hg
Normal Cholesterol
Not able to sweat
Intermittent pain to the left of your heart

All these symptoms does not seem to be related.

BP is definitely on the lower side. However, it will be a concern if you have any symptoms of low BP/Hypoperfusion such as giddyness on standing, weakness and fatigue and tiredness.

If you do not have such symptoms, then there is not much to worry.

You are on Lisinopril 10 mgs which is the medication for high blood pressure. You can consider reducing it's dose to 5 mgs and that will suffice. Please discuss with your doctor regarding this.

Your cholesterol values are normal and that is a great news especially in HIV with treatment.

Inability to sweat is quite unusual. If you have had polyneuropathy due to Tesamorelin, it can effect sweating also. Other causes will be autonomic Insufficiency. If this symptom persists, you will need to consult your physician for the same.

Pain over the left side of the chest. There are multiple causes. Cardiac pain is usually in the midline and comes with exertion and reduces with rest. Your pain is on the left side and can be muscular or due to minor pleuritis.

Take some analgesics for 48 hours ( like Panadol). If it still persists, go for an X XXXXXXX to evaluate any issues with underlying lung.

Hope this answers your query.

Please get back if you need any further information.

Thanks and Regards,
Dr Kiran
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor